# SDR P5CA2011100700471

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SUBSTITUTE SEAT TRACK AT STATION 1970 LBL 75.92 HAS A 2 INCH CRACK.  ACCOMPLISHED REPAIR AS PER SRM 53-00-52 REPAIR 13 REV 60.
